# SDR 2015FA0000517

- Difficulty date: October 20, 2015
- Submitted: October 29, 2015
- Operation: General aviation
- Aircraft: N9301N
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35001
- Aircraft time: 6,400 hours
- Engine: Lyc IO360C1C
- Engine time: 1,354 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Separated
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

EXHAUST STACK SEPARATED AT THE WELD OF THE ENGINE EXHAUST MANIFOLD MOUNT, NR 1 CYLINDER.
